# SDR ABXA050231

- Difficulty date: April 3, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- Aircraft time: 55,304 hours, 59,887 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591140733
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AFT OF SERVICE DOOR CUTOUT, AT LOWER AFT CORNER.  REPAIRED AFT LOWER CORNER OF DOOR IAW DC-9 SRM 53-05.
